# SDR CA970110005

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 26060113
- Condition: Leaking
- Location: Eng Torque
- Part time: 98 hours
- Component: 26060113
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE INDICATOR WAS NOTED TO BE LEAKING AND FILLING WITH OIL.
